Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rashes on body, itching, took zyrtec. Remedy?

Hi, for about 2 months, i have been having rashes similar to mosquito bites on some particular part of my body, mainly the upper arn, back on my thigh, back, buttocks and sometimes in my lower legs. This seems to happens especially at night and very rarely during the day.The worst part is the constant itch. Initially, I thought they were allergies and took some zyrtec. This seemed to calm the itch and rashes initially. But lately, the effect of zyrtec seems negligible. I had the same problem a couple of year ago but it subsided in around 1 month (in autumn)
I have been through many website and read about scabbies and other potential dermatological disorders but the systems seems to be different from what others have been describing and different from the pictures. please help.
34 yr old male of indian origin living in South Africa
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hi thanks for writing here.You are having night time itching which is not relived by cetrizine,it may suggest scabies,but it has to be confirmed.Go through following points which will give you a clue for diagnosis. 1.See whether there is itching on your palms and soles because adult scabies never involves palms and soles.2.whether there is itching on your face ,adult scabies will never involve face.3.see for lesions in genitals,in almost all cases scabies have genital involment.4.ask other family members or household members for history of itching.From these clues you can find out whether it is scabies or not.If you have scabies then you can apply permite5% cream to whole body starting below the neck ,apply entire cream in a single application ,and continue with tab.atarax 10 mg at night.If you think it is not scabies then it might be allergic rash ,in that case you can continue with tab.allegra 180 mg at day ,and tab.zyrtec at night.if still no improvment then it will be better you consult a dermatologist.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor